# SDR FDEA201102140562

- Difficulty date: February 14, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,335 hours, 21,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143N3471
- Condition: Corroded
- Location: Bs 480 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE CHANNEL - STR 28L, STA 480, IMMEDIATELY AFT OF FRAME.   REMOVED DAMAGED PORTION OF STRINGER DIM 9 1/4 LONG IAW B757 SRM 53-00-03. FIG 201.   FABRICATED PORTION OF STRINGER IAW SRM 53-30-03 FIG 201.  INSTALLED NEW PORTION OF STRINGER AND SPLICE IAW SRM 51-40-02 AND EA F-5330-123581.
